MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HEALIX AV PK 4.5 TAPE WHT/BLUE; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL HEALIX AV PK 4.5 TAPE WHT/BLUE; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 222364
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).The expiration date is unknown.
 
Event or Problem Description
It was reported by the affiliate via cst that the healix advance peek anchor broke when the surgeon went to insert in bone after using healix advance universal awl.Another healix advance peek anchor with permacord was used to carry out the procedure without issue.No adverse impact to the patient, the procedure was delayed by 1 minute.Fragments were generated and removed without additional intervention.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.However a photo was provided.Upon visual inspection of the photo, the device was observed broken from the medial to the inferior part.The photo do not provide enough evidence to determine root cause.Hands on analysis should provide the evidence necessary to confirm the root cause.A manufacturing record evaluation was performed for the finished 2l16344 number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history the batch review 2l16344 showed that the 100 devices were conformed to in process and finished goods specifications when released to stock on (b)(6) 2018.Expiration date: october 31st 2021 (according to retained labels).No nc was opened.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HEALIX AV PK 4.5 TAPE WHT/BLUE
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9164329
Report Number1221934-2019-58815
Device Sequence Number2486838
Product Code MBI
UDI-Device Identifier10886705027842
UDI-Public10886705027842
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222364
Device Lot Number2L16344
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer11/05/2019
12/03/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date11/05/2019
12/04/2019
Patient Sequence Number1